# SDR WX030004

- Difficulty date: April 15, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0105601003PA57
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF A SERVICE CHECK, MAINTENANCE FOUND SOME EMERGENCY FLOOR TRACK LIGHTING WIRES EXPOSED.  MAINTENANCE SPLICED IN A NEW SECTION OF TRACK COVER AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
